# SDR DALA2025092607016

- Difficulty date: September 26, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ballscrew
- Part number: 7820923
- Part serial: UNK3RD307
- Condition: Corroded
- Location: Zone 600 Flap
- Part time: 77,220 hours, 29,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THREADS OF OTBD BALLSCREW, OF INBOARD TRAILING EDGE FLAP, RT WING.  OTBD BALLSCREW FROM INB MAIN FLAP AT RT WING WAS REMOVED IAW AMDS 2751-2542, SERVICEABLE OTBD BALLSCREW WAS VERIFYED IAW AIPC 27-51-11 AND INSTALLED IAW AMDS 2751-2542. (1218440)
